Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Infinite vertex-transitive, edge-transitive non-$ 1$-transitive graphs


Authors: Carsten Thomassen and Mark E. Watkins
Journal: Proc. Amer. Math. Soc. 105 (1989), 258-261
MSC: Primary 05C25
MathSciNet review: 973847
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every vertex-transitive, edge-transitive graph of odd valence and subexponential growth is $ 1$-transitive, thus extending to infinite graphs a theorem of W. T. Tutte for finite graphs. We describe a number of counterexamples in the case of exponential growth.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C25

Retrieve articles in all journals with MSC: 05C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0973847-6
PII: S 0002-9939(1989)0973847-6
Article copyright: © Copyright 1989 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia